≡ ▼
ABC Homeopathy Forum

 

 

Remedies:

Boiron Sinusalia ®: $11.99

 

The ABC Homeopathy Forum

Draining Pilonidal Sinus Page 2 of 21

This is just a forum. Assume posts are not from medical professionals.
I am hoping that within 12-24 hrs, drying up should commence.
 
fitness 8 years ago
Thank you. I was worried that it might get worse first. I will keep you posted.
 
cg8080 8 years ago
I received it. So I will take one pellet under my tongue this evening. Should I report back to you or just take another dose in 12 hours. Thank you
 
cg8080 8 years ago
The boiron tube says to take 5 pellets? I cannot pull up your answers on this thread I thought you had told me to take one under my tongue and repeat in 12 hours? Thank you
 
cg8080 8 years ago
I took the second dose at 10 this morning. My bleeding has increased significantly. Is this what should be happening? Thank you
 
cg8080 8 years ago
It seems to be a temporary aggravation and if so, it will start dying down in 12-24 hrs.

How is the smell responding and how are you feeling mentally & emotionally.
 
fitness 8 years ago
I took the last dose yesterday at 10 am so I am a little concerned that it is still bleeding more than it was. The smell is still bad. I am feeling fine mentally and emotionally, just exhausted from schoolwork. I hope this will work for me. Do you mean to wait 12 to 24 hours from now? It is 4 pm my time. It has been more than 24 hours since my last dose. Is that ok?
[message edited by cg8080 on Mon, 18 Nov 2013 21:12:29 GMT]
 
cg8080 8 years ago
We have to wait it out, there is no short cut to cure. I am in EST zone too, keep me posted.
 
fitness 8 years ago
Thank you for answering. It is appreciated. I will be patient and keep you posted
 
cg8080 8 years ago
The bleeding has increased more today. I am smelling alot more too. What do you think is happening?
 
cg8080 8 years ago
Most likely its an aggravation.

I am assuming have not changed anything major in your routine/eating.
 
fitness 8 years ago
No change. I even got sleep last night, which is not always the case with my workload. Do you think this will turn around?
 
cg8080 8 years ago
Absolutely, it will turn around.

An aggravation is a sign that the body has 'realized' the issue and will start the healing. But before that it needs to expel the disease out of the system.

Aggravations are temporary and in most cases start tapering off within 1-3 days.

The cycle they follow is: reach peak, very short plateau, sharp decline.
 
fitness 8 years ago
Thank you. I will keep you posted.
 
cg8080 8 years ago
The bleeding and smell is still worse today. I hope I did not do a stupid thing. I had a cup of coffee last night without thinking because I had to pull an all nighter. The osteopath had told me this is an antidote. Did I hurt the remedy?
 
cg8080 8 years ago
Coffee normally antidotes the remedy but not in everyone.

We have to wait and see if there has been any significant change after coffee.
 
fitness 8 years ago

[message deleted by cg8080 on Wed, 20 Nov 2013 19:46:51 GMT]
 
cg8080 8 years ago
Ok. Thanks for responding so quickly. I appreciate it.
 
cg8080 8 years ago
Bleeding is still just as bad today. Could this still be an aggravation? Thank you
 
cg8080 8 years ago
How are you feeling emotionally/mentally.

What about pus/smell.
 
fitness 8 years ago
Emotionally and physically, I feel the same. Just exhausted from school work. Stressful week with work but now I'm on vacation for a week. The bleeding and the smell is still just as bad. There has been no change.
 
cg8080 8 years ago
You had mentioned that the bleeding increased after taking the dose, is it still increased or has returned to before taking the dose.
 
fitness 8 years ago
Still increased. The smell and bleeding got worse and has remained worse
 
cg8080 8 years ago
Its unusual for an aggravation to linger so long. Lets wait for 1-2 days and then review again.
 
fitness 8 years ago
Do you think this might not be the right remedy for me? I was hopeful when it got worse that it meant it was the right remedy. Or could it be that this doctor gave me so many different things? Could that be hurting me? Thank you for always answering.
 
cg8080 8 years ago
The aggravation is normally a sign that its the right remedy.

Which doctor are you referring to?
 
fitness 8 years ago

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.